# SDR DHL9970237C

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1285
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, AFT UPPER AIRSTAIRS WELL TOP TORQUE BOX SKIN IS OIL CAN BS 1285.  CUT OUT DAMAGED AREA AT AFT UPPER AIRSTAIRS WELL, TOP TORQUE BOX SKIN.  MAT CUT OUT 18 BY 20 AS PER B727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR AT AFT AIRSTAIR TORQUE BOX AREA TOP HORIZ WEB AT BS 1285 PER B727 SRM 51-40-2.  TREATED AND PRIMED PARTS AND AREA PER B727 51-10-2.  MAT USED .040 2024T3 22 BY 24 APPROX PO 8314000 LOT NR 229912.  N/R 4018.
